# SDR FDEA201311022674

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 78,961 hours, 14,177 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX600628
- Condition: Leaking
- Location: Nr 3 Hyd
- Part time: 10,319 hours, 8,763 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEVEL 2 NR 3 HYD FAIL ON SHORT FINAL,  3.9 GAL LEFT BOTH PUMPS WERE OFF.  FOUND NR 3 FWD EDP LEAKING AT PUMP HSG ON ENGINE.  R & R NR 3 ENGINE FWD EDP IAW AMM 29-11-20-4-2, SERVICE NR 3 HYD SYS TO PROPER LEVEL IAW AMM 12-13-02-3, DRY  MOTORED NR 3 ENGINE IAW JRH, NO LEAK NOTE.  NR 3 ENG RAN IAW AND OBSERVED HYD QTY IN GAUGE, NO DROP.    ACFT OK FOR SERVICE.
